Ropinerole side effects


#1

Hi everybody.  I'm new here and was wondering if I could get some advice?  I started on Azilect and felt really well on this. Recently, I went on Ropinerole too and was disappointed as to how dreadful I felt!  I thought these drugs were meant to help?!  I haven't had the famous nausea but have really quite bad headaches and what i can only describe and a spaced out/heavy head sensation with some dizziness.

I was on 2mg Requip for about 2 weeks then went up to 4mg.  The 2mg was tolerable but the jump to 4 was pretty debilitating and if this is how one feels, I'd rather not take it to be honest.  Some say I need more than 2 weeks before moving up to 4mg.  Would be grateful for any observations/advice.

Thanks so much in advance,  Adam.


#2

It takes time to get use to increase dose of ropineral ....make sure drinking plenty I found headache was due to dehydration .also I was prescribed domperidone ..took 1 tab with morning dose for about a week with each increase and that stopped all the side effects . I needed to have dose increase until hit 24 mg ( max dose)  before I felt it was doing anything .....but could feel,it kick in at that level ....I have had no side effects once got use to dose 

 

 

Im also on sinemet and the 2 together mean I can work and function with v few symptoms

 


#3

Thanks for that Kittens. I too have been given the domperidone as I anticipated nausea, but I never had any!  Do you think that this drug might allay the headaches/dizziness as well as I noticed that you said this stopped ALL side effects.

Regards.